# SDR 95ZZZX4605

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal Plate
- Part number: 31038393
- Condition: Cracked
- Location: Turb 1st Stage
- Part time: 5,829 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND SEAL PLATE CRACKED 5 PLACES.  SB 72-0840 AUTHORIZES INSTALLATION OF THIS PART TO PROVIDE INCREASED SEAL PLATE TENSION AGAINST FIRST STAGE ROTOR ASSEMBLY.  INCREASED TENSION ON THE SEAL FLANGE RESULTS IN CRACKING AT THE SEAL PLATE FLANGE EDGE.  NO SIGNS OF ABNORMAL/OVERTEMP OPERATION.  SUBMITTER SUGGESTS ENGINEERING REVIEW CAUSE/EFFECT.  NOTE:  THIS IS A CRITICAL LIFE-LIMITED COMPONENT WITH LIMIT OF 20,000 CYCLES.  THIS IS THE 7TH SEAL FOUND CRACKED.  CSN:  5,865.
